# SDR SWI2024F00720

- Difficulty date: May 29, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H #1 SLAT INBD SLAT TRACK HAS WEAR IN SEVERAL AREA'S  ((MKD IN RED) S/N 00527)     (C-CHECK RO 8/22/2024)    REPAIRED RH #1 SLAT INBD SLAT TRACK (1-1) PER REO 670-57-42-1597, REV.--, DATE 2024-06-27. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
